# SDR CA111124001

- Difficulty date: November 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: WF429940
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI TO THE GATE THE NR 2 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED.  THE NR 2 DIFFERENTIAL PRESSURE SWITCH WAS REPLACED ALONG WITH THE NR 2 HP FUEL FILTER, PN 7589141.  GROUND RUNS WERE CARRIED OUT AND THE ACFT WAS RETURNED TO SERVICE.
